# SDR ASAA2020120933665

- Difficulty date: December 9, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 65,799 hours, 32,371 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 356104400
- Condition: Failed
- Location: Mlg Wheelwell
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION WE GOT A WHEEL WELL FIRE WARNING.  WARNING CONTINUED FOR ABOUT 15- 30 SECONDS AFTER LANDING GEAR EXTENDED.  NO OTHER ABNORMALITIES OR INDICATIONS.  GROUNDED-YES.  WHILE DEBRIEFING CREW, FIRE BELL CAME ON ALONG WITH WHEEL WELL FIRE LIGHT.  WHEEL WELL FIRE LIGHT CURRENTLY ON SOLID.  REMOVED M237 COMPARTMENT OVERHEAT DETECTION CONT. FOUND RESISTANCE PIN 21.  GROUND 1.06 M OHMS, PIN 24-GROUND OL, AFTER DISCONNECTING BOTH ENDS OF M270 WHEEL WELL FIRE DETECTOR.  DISCONNECTED CONN D46042P, MEGGED PIN 9, FOUND 0.16M OHMS SHORT TO GRD.  FOUND 110 M OHMS PIN 9 D46042J.  DISCONNECTED CONN D46030P MEGGED PIN 8 OF PLUG AND JACK, FOUND 110 M OHMS AT BOTH ENDS.  FOUND VARIABLE RESISTANCE OF 30K OHMS-110K OHMS WHILE SHAKING WIRES AT D840, D842 CENTER CONDUCTOR TO CONNECTOR, REF B737-700 WDM 26-12-11.  BITE OF M237 FOUND FAULT CODE 84, UNABLE TO RESET, REF B737-700 FIM 26-18 TASK 801.  SENSOR TEST FOR FAULT CODE 84 SHOWS 3.26V AT POS 21 AND 24, INDICATES BAD SENSOR M270, REF FIM 26-18 TASK 802 PARA I (13).  REPLACED WIRE W8222-6001R-18 AND WIRE W7522-6001R-18, RING OUT CHECKS GOOD, REF WDM 26-12-11 PG1.  INSTALLED CONNECTORS D46030P AND D46042P.  REINSTALLED COMPT OVHT DET CONT M237.  REMOVED AND REPLACED WHEEL WELL OVERHEAT SENSOR ELEMENT M270.  ACCOMPLISHED WHEEL WELL, WING, AND LOWER AFT BODY OVERHEAT DETECTION SYSTEM OPERATIONAL TEST, NO DEFECTS NOTED. REF B737-700 AMM 26-18-01, 26-18-02, 26-18-00 AND WDM 26-12-11.
